# SDR ASOA2014092311313

- Difficulty date: September 19, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 31,220 hours, 22,646 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Failed
- Location: Rt Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT BRAKE OVERHEAT WARNING, DIVERTED,  EMERGENCY DECLARED .  R & R RT OTBD BRAKE TEMP SENSOR IAW AMM 32-46-01, OPS CHECKED GOOD.
